# SDR ASAA0280517

- Difficulty date: November 3, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- Engine: Pwa JT8D
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Part number: 3961899501
- Condition: Disconnected
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, L-2 DOOR EMERGENCY SLIDE LANYARD WAS FOUND TO BE DETACHED.  REATTACHED LANYARD.
